MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; URETHRAL CATH STRIP HYGRO

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; URETHRAL CATH STRIP HYGRO
Model Number 50812G
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the magic 3 go was not having the lubrication which resulted to difficult to insert.
 
Additional Manufacturer Narrative
The reported event was confirmed.There was no definitive root cause determined for the increase in lubricity complaints.It was determined however, there were several confounding causes that would contribute to the lubricity complaints.Per investigation, a device history record review was not required.Per investigation a labeling review was not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the magic 3 go catheters were not having the lubrication which resulted in difficulty during insertion.

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
URETHRAL CATH STRIP HYGRO
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10779098
Report Number1018233-2020-20677
Device Sequence Number16409296
Product Code EZD
UDI-Device Identifier00801741137013
UDI-Public(01)00801741137013
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2022
Device Model Number50812G
Device Catalogue Number50812G
Device Lot NumberJUDZ2252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;